DOI 10.1186/s12882-025-04303-z
Case report: Nephrotic syndrome induced by Lenvatinib treatment in a patient with von Hippel-Lindau syndrome.
Аннотация
Von Hippel-Lindau (VHL) syndrome is an autosomal dominant hereditary disease characterized with mutiple organ tumors. Tyrosine kinase inhibitor (TKI) is one of the targetd treatment for VHL syndrome. Lenvatinib (LEN), an oral small-molecule multiple TKI, and proteinuria is one of the most common adverse events associated with LEN. We reported a case of lenvatinib-induced nephrotic syndrome in a Chinese patient with VHL syndrome. The renal biopsy was proved with thrombotic microangiopathy (TMA) and focal segmental glomerulosclerosis (FSGS)-like pattern. Drug-induced kidney injury deserves further attention.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.